| Model Number |
MMT-723RNAS |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/05/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Insulin pump received with broken reservoir tube lip and cracked case at the display window corners.The test infusion set and reservoir does lock into place.(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the ring on the reservoir area was broken and the screen was also damaged on insulin pump.No harm requiring medical intervention was reported.The customer was assisted with troubleshooting.Customer stated that reservoir able to lock in place when inserted into insulin pump.The device will be returned for analysis.